# SDR CA980529011

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 785000
- Condition: Deteriorated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT DRIED OUT AND CRACKED DUE TO HEAT FROM EXHAUST.  REPLACED.
